Translator Disclaimer
December 2002 Regular enumerations
V. Baleva, I. N. Soskov
J. Symbolic Logic 67(4): 1323-1343 (December 2002). DOI: 10.2178/jsl/1190150287

Abstract

In the paper we introduce and study regular enumerations for arbitrary recursive ordinals. Several applications of the technique are presented.

Citation

Download Citation

V. Baleva. I. N. Soskov. "Regular enumerations." J. Symbolic Logic 67 (4) 1323 - 1343, December 2002. https://doi.org/10.2178/jsl/1190150287

Information

Published: December 2002
First available in Project Euclid: 18 September 2007

zbMATH: 1053.03024
MathSciNet: MR1955240
Digital Object Identifier: 10.2178/jsl/1190150287

Subjects:
Primary: 03D25
Secondary: 03D45

Rights: Copyright © 2002 Association for Symbolic Logic

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 4 • December 2002
Back to Top